# SDR AWXA200300029

- Difficulty date: January 12, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 50,875 hours, 36,447 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3071
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - DURING INSPECTION A 2 1/2" CRACK WAS FOUND ON SKIN AT BS 767 BELOW EMERGENCY EXIT LIGHT ON R/H SIDE OF AIRCRAFT. MAINTENANCE CUTOUT CRACK; PERFORMED HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED; FABRICATED A REPAIR DOUBLER AND FILLER; AND INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-01, FIG. 201.
